Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On the moduli space of positive Ricci curvature metrics on homotopy spheres

David J Wraith

Geometry & Topology 15 (2011) 1983–2015
Abstract

We show that the moduli space of Ricci positive metrics on a certain family of homotopy spheres has infinitely many components.

Keywords
positive Ricci curvature, moduli space, homotopy sphere
Mathematical Subject Classification 2010
Primary: 53C20
References
Publication
Received: 4 February 2011
Revised: 7 February 2011
Accepted: 14 September 2011
Published: 20 October 2011
Proposed: Tobias H Colding
Seconded: Peter Teichner, Gang Tian
Authors
David J Wraith
Department of Mathematics and Statistics
National University of Ireland Maynooth
Maynooth
Ireland